# SDR AU010195

- Difficulty date: March 14, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 5892000017
- Condition: Loose
- Location: Fuel Dist
- Part time: 7,522 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE MAIN FUEL LINE FLARE NUT DISCONNECTED ON AFT SIDE OFFIREWALL. PERSONNEL/MAINTENANCE ERROR.
